`a`
Mathematical Biosciences and Engineering (MBE)
 

Uniqueness of limit cycles and multiple attractors in a Gause-type predator-prey model with nonmonotonic functional response and Allee effect on prey
Pages: 345 - 367, Issue 2, April 2013

doi:10.3934/mbe.2013.10.345      Abstract        References        Full text (654.0K)           Related Articles

Eduardo González-Olivares - Grupo de Ecología Matemática, Instituto de Matemáticas, Pontificia Universidad Católica de Valparaíso, Valparaíso, Chile (email)
Betsabé González-Yañez - Grupo de Ecología Matemática, Instituto de Matemáticas, Pontificia Universidad Católica de Valparaíso, Valparaíso, Chile (email)
Jaime Mena-Lorca - Grupo de Ecología Matemática, Instituto de Matemáticas, Pontificia Universidad Católica de Valparaíso, Valparaíso, Chile (email)
José D. Flores - Department of Mathematics, The University of South Dakota, Vermillion, SD 57069-2390, United States (email)

1 A. Aguilera-Moya and E. González-Olivares, A Gause type model with a generalized class of nonmonotonic functional response, in "Proceedings of the Third Brazilian Symposium on Mathematical and Computational Biology" (ed. R. Mondaini ), E-Papers Serviços Editoriais Ltda, Río de Janeiro, 2 (2004), 206-217.
2 P. Aguirre, E. González-Olivares and E. Sáez, Three limit cycles in a Leslie-Gower predator-prey model with additive Allee effect, SIAM Journal on Applied Mathematics, 69 (2009), 1244-1262.       
3 D. K. Arrowsmith and C. M. Place, "Dynamical Systems. Differential Equations, Maps and Chaotic Behaviour," Chapman and Hall, 1992.       
4 A. D. Bazykin, "Nonlinear Dynamics of Interacting Populations," World Scientific, 1998.       
5 L. Berec, E. Angulo and F. Courchamp, Multiple Allee effects and population management, Trends in Ecology and Evolution, 22 (2007), 185-191.
6 D. S. Boukal and L. Berec, Single-species models and the Allee effect: Extinction boundaries, sex ratios and mate encounters, Journal of Theoretical Biology, 218 (2002), 375-394.       
7 C. Chicone, "Ordinary Differential Equations with Applications," (2nd edition), Texts in Applied Mathematics 34, Springer, 2006.       
8 C. W. Clark, "Mathematical Bioeconomic: The Optimal Management of Renewable Resources," (2nd edition), John Wiley and Sons, 1990.       
9 C. W. Clark, "The Worldwide Crisis in Fisheries: Economic Model and Human Behavior," Cambridge University Press, 2007.
10 C. S. Coleman, Hilbert's 16th. problem: How many cycles?, in "Differential Equations Model" (eds. M. Braun, C. S. Coleman and D. Drew ), Springer Verlag, (1983), 279-297.
11 J. B. Collings, The effect of the functional response on the bifurcation behavior of a mite predator-prey interaction model, Journal of Mathematical Biology, 36 (1997), 149-168.       
12 E. D. Conway and J. A. Smoller, Global analysis of a system of predator-prey equations, SIAM Journal on Applied Mathematics, 46 (1986), 630-642.       
13 F. Courchamp, T. Clutton-Brock and B. Grenfell, Inverse dependence and the Allee effect, Trends in Ecology and Evolution, 14 (1999), 405-410.
14 F. Courchamp, L. Berec and J. Gascoigne, "Allee effects in Ecology and Conservation," Oxford University Press, 2008.
15 F. Dumortier, J. Llibre and J. C. Artés, "Qualitative Ttheory of Planar Differential Systems," Springer, 2006.       
16 H. I. Freedman, "Deterministic Mathematical Model in Population Ecology," Marcel Dekker, 1980.       
17 H. I. Freedman and G. S. K. Wolkowicz, Predator-prey systems with group defence: The paradox of enrichment revisted, Bulletin of Mathematical Biology, 48 (1986), 493-508.       
18 V. A. Gaiko, "Global Bifurcation Theory and Hilbert's Sixteenth Problem," Mathematics an its applications, 559, Kluwer Academic Publishers, 2003.       
19 J. C. Gascoigne and R. N. Lipcius, Allee effects driven by predation, Journal of Applied Ecology, 41 (2004), 801-810.
20 E. González-Olivares, B. González-Yañez, E. Sáez and I. Szantó, On the number of limit cycles in a predator prey model with non-monotonic functional response, Discrete and Continuous Dynamical Systems, 6 (2006), 525-534.       
21 E. González-Olivares, B. González-Yañez, J. Mena-Lorca and R. Ramos-Jiliberto, Modelling the Allee effect: Are the different mathematical forms proposed equivalents?, in "Proceedings of the 2006 International Symposium on Mathematical and Computational Biology" (ed. R. Mondaini), E-papers Serviços Editoriais Ltda. Rio de Janeiro, (2007), 53-71.
22 E. González-Olivares, H. Meneses-Alcay, B. González-Yañez, J. Mena-Lorca, A. Rojas-Palma and R. Ramos-Jiliberto, Multiple stability and uniqueness of limit cycle in a Gause-type predator-prey model considering Allee effect on prey, Nonlinear Analysis: Real World and Applications, 12 (2011), 2931-2942.       
23 E. González-Olivares and A. Rojas-Palma, Multiple limit cycles in a Gause type predator-prey model with Holling type III functional response and Allee effect on prey, Bulletin of Mathematical Biology, 73 (2011), 1378-1397.       
24 E. González-Olivares, J. Mena-Lorca, A. Rojas-Palma and J. D. Flores, Dynamical complexities in the Leslie-Gower predator-prey model considering a simple form to the Allee effect on prey, Applied Mathematical Modelling, 35 (2011), 366-381.       
25 B. González-Yañez and E. González-Olivares, Consequences of Allee effect on a Gause type predator-prey model with nonmonotonic functional response, in "Proceedings of the Third Brazilian Symposium on Mathematical and Computational Biology" (ed. R. Mondaini), E-Papers Serviços Editoriais Ltda, Río de Janeiro, 2 (2004), 358-373.
26 K. Hasík, On a predator-prey system of Gause type, Journal of Mathematical Biology, 60 (2010), 59-74.       
27 M. Kot, "Elementary Mathematical Ecology," Cambridge University Press, 2001.       
28 Y. Kuang and H. I. Freedman, Uniqueness of limit cycles in Gause-type models of predator-prey systems, Mathematical Biosciences, 88 (1988), 67-84.       
29 M. Liermann and R. Hilborn, Depensation: Evidence, models and implications, Fish and Fisheries, 2 (2001), 33-58.
30 L. Perko, "Differential Equations and Dynamical Systems," (3rd ed), Texts in Applied Mathematics 7, Springer-Verlag, 2001.       
31 A. Rojas-Palma, E. González-Olivares and B. González-Yañez, Metastability in a Gause type predator-prey models with sigmoid functional response and multiplicative Allee effect on prey, in "Proceedings of the 2006 International Symposium on Mathematical and Computational Biology" (ed. R. Mondaini), E-papers Serviços Editoriais Ltda., (2007), 295-321.
32 S. Ruan and D. Xiao, Global analysis in a predator-prey system with nonmonotonic functional response, SIAM Journal of Applied Mathematics, 61 (2001), 1445-1472.       
33 P. A. Stephens and W. J. Sutherland, Consequences of the Allee effect for behaviour, ecology and conservation, Trends in Ecology and Evolution, 14 (1999), 401-405.
34 P. A. Stephens, W. J. Sutherland and R. P. Freckleton, What is the Allee effect?, Oikos, 87 (1999), 185-190.
35 R. J. Taylor, "Predation," Chapman and Hall, 1984.
36 P. Turchin, "Complex Population Dynamics. A Theoretical/Empirical Synthesis," Monographs in Population Biology 35, Princeton University Press, 2003.       
37 G. A. K. van Voorn, L. Hemerik, M. P. Boer and B. W. Kooi, Heteroclinic orbits indicate overexploitation in predator-prey systems with a strong Allee effect, Mathematical Biosciences, 209 (2007), 451-469.       
38 S. Véliz-Retamales and E. González-Olivares, Dynamics of a Gause type prey-predator model with a rational nonmonotonic consumption function, in "Proceedings of the Third Brazilian Symposium on Mathematical and Computational Biology" (ed. R. Mondaini), E-Papers Serviços Editoriais Ltda, Río de Janeiro, 2 (2004), 181-192.
39 J. Wang, J. Shi and J. Wei, Predator-prey system with strong Allee effect in prey, Journal of Mathematical Biology, 62 (2011), 291-331.       
40 S. Wolfram, "Mathematica: A System for Doing Mathematics by Computer," (2nd edition), Wolfram Research, Addison Wesley, 1991.
41 G. S. W. Wolkowicz, Bifurcation analysis of a predator-prey system involving group defense, SIAM Journal on Applied Mathematics, 48 (1988), 592-606.       
42 D. Xiao and S. Ruan, Bifurcations in a predator-prey system with group defense, International Journal of Bifurcation and Chaos, 11 (2001), 2123-2131.       
43 D. Xiao and Z. Zhang, On the uniquenes and nonexsitence of limit cycles for predator-prey systems, Nonlinearity, 16 (2003), 1185-1201.       
44 H. Zhu, S. A. Campbell and G. S. K. Wolkowicz, Bifurcation analysis of a predator-prey system with nonmonotonic functional response, SIAM Journal on Applied Mathematics, 63 (2002), 636-682.       
45 J. Zu and M. Mimura, The impact of Allee effect on a predator-prey system with Holling type II functional response, Applied Mathematics and Computation, 217 (2010), 3542-3556.       

Go to top